RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 12, Pages 3–11 (Mi ivm9180)  

This article is cited in 8 scientific papers (total in 8 papers)

On a method of construction of asymptotic decompositions of bisingular perturbed problems

K. Alymkulova, D. A. Tursunovb

a Osh State University, 331 Lenin str., Osh, 723500 Republic of Кyrgyzstan
b Ural State Pedagogical University, 9 К. Libknekht str., Yekaterinburg, 620151 Russia

Abstract: We propose an analog of the method of boundary functions for constructing uniform asymptotic expansions of solutions to bisingular perturbed problems. With the use of this method we construct uniform asymptotic expansions of solutions to the Dirichlet problem for bisingular perturbed ordinary differential equations and second order elliptic equations. Applying the maximum principle, we obtain estimates for the remainder terms.

Keywords: asymptotic expansion, Dirichlet problem, Airy function, boundary functions.

Full text: PDF file (197 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:12, 1–8

Bibliographic databases:

UDC: 517.928+517.955
Received: 07.05.2015

Citation: K. Alymkulov, D. A. Tursunov, “On a method of construction of asymptotic decompositions of bisingular perturbed problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 12, 3–11; Russian Math. (Iz. VUZ), 60:12 (2016), 1–8

Citation in format AMSBIB
\Bibitem{AlyTur16}
\by K.~Alymkulov, D.~A.~Tursunov
\paper On a~method of construction of asymptotic decompositions of bisingular perturbed problems
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 12
\pages 3--11
\mathnet{http://mi.mathnet.ru/ivm9180}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 12
\pages 1--8
\crossref{https://doi.org/10.3103/S1066369X1612001X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409309100001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84997287951}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9180
  • http://mi.mathnet.ru/eng/ivm/y2016/i12/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Tursunov, “Asimptoticheskoe reshenie bisingulyarnoi zadachi Robena”, Sib. elektron. matem. izv., 14 (2017), 10–21  mathnet  crossref
    2. D. A. Tursunov, K. G. Kozhobekov, “Asimptotika resheniya singulyarno vozmuschennykh differentsialnykh uravnenii s drobnoi tochkoi povorota”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 21 (2017), 108–121  mathnet  crossref
    3. D. A. Tursunov, “The asymptotic solution of the three-band bisingularly problem”, Lobachevskii J. Math., 38:3, SI (2017), 542–546  crossref  mathscinet  zmath  isi  scopus
    4. D. A. Tursunov, “Asymptotic solving linear bisingular problems with additional boundary layer”, Russian Math. (Iz. VUZ), 62:3 (2018), 60–67  mathnet  crossref  isi
    5. D. A. Tursunov, “Asimptotika resheniya zadachi Dirikhle s singulyarnostyu vnutri koltsa”, Matematicheskaya fizika i kompyuternoe modelirovanie, 21:1 (2018), 44–52  mathnet  crossref
    6. D. A. Tursunov, K. G. Kozhobekov, “Asimptoticheskoe reshenie singulyarno vozmuschennoi zadachi Koshi s tochkoi povorota”, Matematicheskii analiz, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 156, VINITI RAN, M., 2018, 84–88  mathnet
    7. K. G. Kozhobekov, D. A. Tursunov, “Asimptotika resheniya kraevoi zadachi, kogda predelnoe uravnenie imeet neregulyarnuyu osobuyu tochku”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 29:3 (2019), 332–340  mathnet  crossref
    8. Lipitakis A.-D., “the Numerical Solution of Singularly Perturbed Nonlinear Partial Differential Equations in Three Space Variables: the Adaptive Explicit Inverse Preconditioning Approach”, Mod. Simul. Eng., 2019 (2019), 5157145  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:148
    Full text:28
    References:26
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020